# SDR DALA2019121507301

- Difficulty date: December 14, 2019
- Submitted: December 15, 2019
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 72,182 hours, 52,460 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FWD LEFT HAND LANDING GEAR DOOR FRAME. REPLACED LT INB MLG DOOR ASSY PER MD88 AMM 32-12. DOOR, MLG, LH S OFF 92-3210-9-0005 S/N 00092. (LP6629878)
